MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø32/E

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø32/E
Model Number 01.26.3244HCT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 10-04-2025 lot 2429321: (b)(4) items manufactured and released on 27-11-2024.Expiration date: 2029-11-14.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Other device involved: cup: versafitcup cc trio 01.26.45.1150 versafitcup metalback cc trio no-hole ø50 mm (k122911) lot 2430697: (b)(4) items manufactured and released on 07-01-2025.Expiration date: 2029-12-16.No anomalies found related to the problem.To date, 20 item of the same lot has been sold with no similar reported event during the period of review.Visual inspection performed by r&d manager: from the received part, no visible or particular defects were noticed.In addition, a functional test was done, in order to evaluate the liner insertion.An impaction test was performed with an acetabular shell versafitcup cc trio size 50, compatible with the liner: the liner resulted totally inserted after few strikes without any issue.From this evaluation we cannot determine the root cause of the event, since the liner correctly inserted during the functional test; however, a probable cause could be related to an improper alignment with the shell and/or the presence of liquid or tissue still inside the shell.Based on the information available no definitive root cause can be established.Returned devices were performed with positive results, failure of coupling intraoperatively could be due to the presence of liquid or tissue inside the shell.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
During surgery the surgeon could not couple the liner with the cup.After multiple attempts a new implant was opened which clipped successfully.30 minutes of delay were reported.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
LINER: VERSAFITCUP CC TRIO 01.26.3244HCT FLAT PE HC LINER Ø32/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21975575
Report Number3005180920-2025-00351
Device Sequence Number18454791
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.26.3244HCT
Device Lot Number2429321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown